It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Question to Ray

Question to Ray

[ Back to Messages ]

Message

Posted by Gene on May 08, 2000 at 19:07:18:

Ray,
I can relate to everything that you posted about. I also started experiencing ED problems at about the age of 53. I am 55 now and have been using Viagra for about year and a half. Last six months it was especially intense since I got myself a young girlfriend. I was using split 100 mg(50 mg) tablets like twice every three days. Sometimes I think that I start feeling unhealthy, like continuous headaches, numbness in fingertips and that troubles me. But what troubles me even more that the dosage is not as effective as it was before. Am I using it too frequently? Should I stop for a while? Should I increase the dosage but then where will I be going in a year time? Please, do not address me to a doctor. I asked too different physicians and they obviously did not have answers based on real knowledge. Thank you.



Follow Ups




All times are GMT -7. The time now is 10:03 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!